# SDR FDEA201002090373

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1665 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT  FUSELAGE SKIN BS 1665 S-29L.  UPON FURTHER INSP, FOUND DAMAGE TO HAVE BEEN CAUSED BY A LIGHTNING STRIKE. REPAIRED DAMAGE IAW SRM 53-00-01-201 REPAIR 6.  CLASSIFIED MINOR REPAIR.
